Why do I feel like I'm slipping away when I try to sleep (zoloft)?
I am on day 8 of zoloft and it seems to be helping a little bit at this point except every other night I get this weird sensation of very light arms and legs and a sinking feeling in stomach and heart when I try to sleep. I also feel dizzy with dry mouth. Has anyone had this experience before?
- KnightSaber2000Lv 66 months ago
i have heard such complaints from patients.. Zoloft (sertraline) has a long list of side effects that are uncommon, such as: dryness of the mouth, light-headedness and paraesthesia.. (paraesthesia is unspecified altered sensation from your skin = feeling weird over the skin).. you should report such symptoms to your doctor in your next visit; however, you should medical attention right away if you have the symptoms of Serotonin Syndrome, such as: unexplained agitation, hallucinations, unusual high fever, sweating, shivering, fast heart rate, muscle stiffness, twitching, loss of coordination, nausea, vomiting, or diarrhoea.. and these symptoms are not explained by activity or by weather.. for example, if you are sweating and having increased heart-rate soon after playing sports or simply being in a hot humid weather and under the hot sun - that's normal.. but if you are feeling cold and shivering in mid-day, under the hot sun and in the middle of the summer while everyone else around you are complaining about the hot weather, that's not normal.. all the best